CSpace

Browse/Search Results:  1-10 of 24 Help

Selected(0)Clear Items/Page:    Sort:
离散优化问题最优值函数的连续性质 期刊论文
运筹学学报, 2016, 卷号: 020, 期号: 003, 页码: 79
Authors:  张玉忠;  杨晓光
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
对居民消费品限价政策效果的模拟研究 期刊论文
数学的实践与认识, 2012, 卷号: 024, 期号: 009, 页码: 59
Authors:  马振洲;  佟仁城;  刘源张;  吴灿
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
中国管理学的道路从与经济学的比较说起 期刊论文
管理评论, 2006, 卷号: 18, 期号: 12, 页码: 3
Authors:  刘源张
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Axial anomaly for Eguchi-Hanson metrics with nonzero total mass 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 43, 期号: 1, 页码: 79-80
Authors:  Zhang, X;  Zhang, YZ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
axial anomaly  Eguchi-Hanson metric  total mass  
交通货运业瓶颈问题的投入产出分析 期刊论文
交通运输系统工程与信息, 2004, 卷号: 004, 期号: 002, 页码: 2
Authors:  钟山;  刘源张;  汪寿阳
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
gl(2 vertical bar 2) current superalgebra and non-unitary conformal field theory 期刊论文
PHYSICS LETTERS A, 2003, 卷号: 318, 期号: 4-5, 页码: 354-363
Authors:  Ding, XM;  Gould, MD;  Zhang, YZ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
On osp(2/2) conformal field theories 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2003, 卷号: 36, 期号: 27, 页码: 7649-7665
Authors:  Ding, XM;  Gould, MD;  Mewton, CJ;  Zhang, YZ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
一种基于投入产出表的运量预测方法 期刊论文
管理评论, 2003, 卷号: 015, 期号: 007, 页码: 13
Authors:  钟山;  刘源张;  汪寿阳
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
A(2)((2)) parafermions: a new conformal field theory 期刊论文
NUCLEAR PHYSICS B, 2002, 卷号: 636, 期号: 3, 页码: 549-567
Authors:  Ding, XM;  Gould, MD;  Zhang, YZ
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Free field and parafermionic realizations of twisted su(3)(k)((2)) current algebra 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 2002, 卷号: 16, 期号: 14-15, 页码: 2153-2159
Authors:  Ding, XM;  Gould, MD;  Zhang, YZ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30